# SDR DALA201812300367

- Difficulty date: December 27, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 60,400 hours, 7,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD FLAP NBR 2 FAIRING COVER MISSING. INSTALLED SPEED TAPE AND DEFERRED PER CDL 57-00-07, UNTIL ACCESS COVER IS REPLACED. LP5367675
